# SDR AALA201712129031

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 31,116 hours, 11,972 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215600500600
- Part serial: F0723415
- Condition: Corroded
- Location: Rt Mlg
- Part time: 31,116 hours, 11,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  PITTING CORROSION ON RIGHT MAIN LANDING GEAR REAR PINTLE PIN.  REMOVED AND REPLACED PINTLE PIN PER JOB CARD 26T00032001 STEP 26.
